# SDR DALA2024071207084

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 72,811 hours, 23,856 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Intermittent
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 5809 1L DOOR SLIDE LIGHT INTERMITTENT ENTIRE FLIGHT. CORRECTIVE ACTION: UNABLE TO DUPLICATE TESTED GOOD CLEANED AND LUBED GIRT BAR FITTINGS. 5570032)
